# SDR ASAA2023021341928

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,518 hours, 14,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DUAL FMC FAILURE. MAP FLAG BOTH SIDES. VTK FLAG BOTH LEFT SIDE. GROUNDED - YES. PULLED & RESET BREAKERS CMPTR 1 & 2 FMC PER B737-800 FIM 34-61-836. NO HIST. 30 DAYS. RESTORED NORMAL OPERATION. A/C GOOD FOR SVC.
